# SDR REXA2016091801950

- Difficulty date: September 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 21,406 hours, 18,636 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 2024T3050
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP 3L BS 280 IS CRACKED.  REMOVED AND REPLACE THE STRINGER CLIP IAW SRM 51-40-11, SRM 51-24-21, AND SRM 51-42-06.
